# SDR ABXA20160329068

- Difficulty date: March 29, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134523
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP SUPPORT TE OTBD ACTUATOR BORE HOLE HAS CORROSION & TOOLING MARKS, DEFECTS NOTED IAW JC S57-798-24-01 STEP 2 & 3.  REMOVED CORROSION FROM BORE IN 20BD ACTUATOR BORE IAW SRM 51-10-02.  FINAL SIZE 6.048, REAMED DAMAGE HOLE IAW REA B657-61989-MR.  IN ADDITION SEE PARTIAL WS 44.  PN 113T1345-23, PART NAME RIB HALF, SN NSN, CORRODED LEVEL 2, EXACT STRINGER & WS LOCATION OAC, WS 619 - 619.  ACFT WAS GNDED.
